# SDR DL76L070600

- Difficulty date: May 25, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 71,654 hours, 10,828 cycles
- Engine: Pwa PW4060
- Engine time: 45,744 hours, 8,897 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724143
- Condition: Surges
- Location: Nr 1
- Part time: 45,744 hours, 8,897 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT TOD, CREW REPORTED BUMP NOISE AT APPROX SAME TIME MCC RECEIVED SURGE REPORT FOR THE LEFT ENG.  ENG PARAMETERS WERE ALL NORMAL.  BOTH ENGS UPON ARRIVAL AT THE GATE.  EICAS SHOWED LEFT ENG SURGE DET.  T/S PER FIM 71-05-00 FIG 103B.  BORO INSP AND ENG RUN NORMAL.
